# SDR CALA9900708

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: AD4002P
- Condition: Discharged
- Location: Emer Exit
- Component: Aeroquality
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  THE BATTERIES IN BATTERY PACK WERE REPLACED AND EMERGENCY LIGHT OPERATION CHECKED GOOD.
